Posted by John Braganca (126.96.36.199) on August 07, 2000 at 04:16:50:
I've come across references to rebounds in this site and I'm wondering what exactly they are and under what conditions they appear.
Presently, I'm taking Prednisone and Cafergot, although they haven't been working as well as they did in the past. Yesterday I had a brutal 5 hr episode depite also quaffing a couple of Tylenol 3s, four hours apart over a period of 12 hours (2 + 2 + 2). (Insert rant here: I felt like crushing my head like a nut. I crawled into the bathtub and soaked myself in hot water. It didn't exactly ease the pain but it gave the sensory receptors in the rest of my body something else to do other than keep quiet while my head felt like it was going to implode. Rant over.) Would the unusually long episode be a symptom of a rebound headache? (I suspect a rebound headache has something to do with excessive medication or overlapping dosages.)
Post a Followup